See Alike in...

Alike App

Browser

holographicskull

800d

Kinda wanting to stop my meds. I feel like they help me, and I'm sure they truly do in some ways, but when I first started them, I was coming off of the DEPO shot (birth control) so my anxiety was way more than usual. I feel like I don't truly know if I needed them as much as I think I did and if I should have waited a little longer for my body to adjust to no longer taking birth control. Anyways, my main concern now is, sometimes I don't really feel like me. Like I'm living in a bubble. But I am also PMSing and I have PMDD so I don't know if everything in me is whack right now or if I should talk to my doctor about stopping my meds.

    • wise

      800d

      Track these symptoms for a few months. If you have regular periods, you should see if there's a pattern in these feelings and if they correlate with your cycle. Take that documentation to your doctor if you decide to ask them about changing/stopping medication

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion